Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 5 found articles
 
 
  The Bailey transform and Hecke–Rogers identities for the universal mock theta functions
 
 
Title: The Bailey transform and Hecke–Rogers identities for the universal mock theta functions
Author: Ji, Kathy Q.
Zhao, Alice X.H.
Appeared in: Advances in applied mathematics
Paging: Volume 65 (2015) nr. C pages 22 p.
Year: 2015
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 5 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands